MathSciNet Relay Station
MathSciNet bibliographic data
MR425946 (54 #13896) 55A25 (30A58 57A10)
Riley, Robert Discrete parabolic representations of link groups. Mathematika 22 (1975), no. 2, 141–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement